# SDR VNAA0502008

- Difficulty date: February 8, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 52 hours, 46 cycles
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Out Of Position
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE (CLT TO TLH) THE ELEVATOR SPLIT CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2232 FOLLOWED THE QRH, RETURNED TO CLT, AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE AT CLT REPOSITIONED THE RT ELEVATOR POSITION TRANSMITTER IAW CRJ 700 AMM 27-34-10-400-801-A02.  THE SYSTEM OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
